# SDR SWIA2020012147897

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS COMPARTMENT DOOR CUT OUT INNER SKIN WHERE DOOR SEAL MEETS SKIN IS FRETTED AT FWD EDGE AND AFT RH CORNER (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED CORROSION/BLENDED THE AREA AT THE AVIONICS COMPARTMENT DOOR CUT OUT, THE INNER SKIN WHERE DOOR SEAL MEETS SKIN REF. BOMBARDIER REO.  THE ORIGINAL MATERIAL THICKNESS IS 0.113" AN EXTERIOR SKIN OF 0.063Ï¿½ REF. CRJ200 SRM AND AN INTERNAL DOUBLER OF 0.050Ï¿½ REF. CRJ200 SRM RESTORED FINISH AND COMPLIED WITH PRESSURE LEAK CHECKS.
